Decomposition numbers of finite classical groups for linear primes.
Journal für die reine und angewandte Mathematik, Tome 485 (1997), pp. 55-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
decomposition numbers, finite classical groups, special orthogonal groups, linear primes, general linear groups, irreducible Brauer characters, Weyl groups, -Schur algebras, Iwahori-Hecke algebras, direct sums, tensor products
@article{JRAM_1997__485_183546,
author = {Gerhard Hiss and Jochen Gruber},
title = {Decomposition numbers of finite classical groups for linear primes.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {55--92},
year = {1997},
volume = {485},
zbl = {0979.20039},
url = {http://geodesic.mathdoc.fr/item/JRAM_1997__485_183546/}
}
Gerhard Hiss; Jochen Gruber. Decomposition numbers of finite classical groups for linear primes.. Journal für die reine und angewandte Mathematik, Tome 485 (1997), pp. 55-92. http://geodesic.mathdoc.fr/item/JRAM_1997__485_183546/